My husband has been taking the the Op 20 ER for quite some time and now that the new one are on the market now for the past two months he can not seen to get the relief he once did from the older version. Why is that, he also has been experiencing some nausea after taking the medication
30 Jul 2012
The new Opana ER tabs are made so they can't be chewed, dissolved, or crushed. Many people are saying that the new Opana ER tabs are not as effective. I personally take Opana ER and I feel that the new ones don't work as well as the older ones. Perhaps the new ones break down slower than the old ones due to the change. Opana ER becomes generic September 15 2012 by Watson Pharm..
25 Jun 2012
The old meds were being abused. The new Opana seems the same to me.. I did increase my water Taking it to 8-10 ounces and do not take with food. If u continue problems call your doctor, might be best to try something different for awhile. Remember always take meds as prescribed and keep your doctor informed of problems, they are the only ones who can help. Good luck.
25 Jun 2012
The FDA changes pain meds due to people abusing them, however, the people that abuse them will continue to abuse them and it hurts the ones like your husband, myself and so many other that are in pain.
Talk to the doctor and possibly a change of meds may help. That's what my pain mgmt doctor does for me, when one stops working he trys me on a new one and then at times I have went back on the ones that stopped working and they work again. A lot is trial and error. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
or were they weak already and I'm just feeling it now. I really feel better most days, but have noticed that I'm just so weak. Is it what ...
1 answer • 15 Nov 2011
I just wanted to give everyone a update I received today from Endo Pharmaceuticals the manufacture of the Opana. I receive my Opana directly from ...
6 answers • 10 May 2012
2 answers • 17 Jul 2012
I'm not nauseous at all I have a problem with the other end, and it hasn't been acting up while I was on Kadian? I'm also wondering if ...
1 answer • 15 Aug 2013